# SDR SIMA20240522002

- Difficulty date: May 22, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 45,984 hours, 28,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY FWD EXIT SIGN DOES NOT ILLUMINATE. COMPLETE:REMOVED AND REPLACED ELPU IAW EMB 170 AMM 33-50-01, 20-13-21, 33-50-00 OPS CHECK GOOD BONDING CHECK GOOD EASI# 9112. SEE ASSOCIATED WIPS AND TASKS FOR MORE INFO
